# SDR COE2003F00001

- Difficulty date: May 27, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N719FE
- Make and model: Fokker F.27-60
- Aircraft serial: 10467
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 51271107
- Condition: False Indication
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

IN FLIGHT, THE FIRE WARNING LIGHT AND BELL CAME ON FOR RIGHT ENGINE.  ENGINE WAS SHUT DOWN PRECAUTIONARY AND BOTH FIRE BOTTLES WERE DISCHARGED.  AN EMERGENCY WAS DECLARED.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  FIRE WARNING WAS DETERMINED TO BE A FALSE INDICATION.  REMOVED AND REPLACED THE OIL BREATHER TUBE FIRE WIRE AND CLEANED CONTACTS AT COUPLINGS.  REPLACED FIRE BOTTLES AND SQUIBBS.  AIRCRAFT WAS RETURNED TO SERVICE.
